# SDR TI1R001476

- Difficulty date: May 30, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N5230J
- Make and model: Snias AS350B3
- Aircraft serial: 3256
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 350A33214501
- Part serial: S3862
- Condition: Worn
- Location: Pitch Link
- Part time: 677 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH LINK, ELASTOMER BUSHINGS AND SPHERICALS, WORN.  REMOVED AND REPLACED.
